# SDR 2008UALA00539

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 616 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM WEB AT STRINGER S-17R CRACKED ON LOWER SURFACE AT AFT SIDE OF BS 616 STUB FRAME.  MAJOR REPAIR: REMOVED AND INSTALLED NEW CREASE BEAM WEB.
